MAUDE Adverse Event Report: ARTHREX, INC. DRV,3.5MM HEX,CANN (MINI HUDSON); FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DRV,3.5MM HEX,CANN (MINI HUDSON); FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DRV,3.5MM HEX,CANN (MINI HUDSON)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/07/2021, it was reported by a sales representative via e-mail that the ar-8967d drive tip broke while inserting a screw.This was discovered during use in a procedure on (b)(6) 2021.The case was completed with a new ar-8967d.Additional information provided 09/08/2021: the tip of device broke off completely.The fragment was removed from the patient and the case was completed by using a new ar-8967d.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8967d, batch 47322007 was received for investigation.Visual inspection identified that the drive geometry had broken.The fragment detailed in the event description was not returned for analysis.Due to the severity of the damage present, no accurate measurements could be assessed of the distal tip.The cause remains undetermined, although a probable cause can be attributed to user applied mechanical forces during use.

Brand Name
DRV,3.5MM HEX,CANN (MINI HUDSON)
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12540085
Report Number1220246-2021-03698
Device Sequence Number19729333
Product Code LXH
UDI-Device Identifier00888867056718
UDI-Public00888867056718
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRV,3.5MM HEX,CANN (MINI HUDSON)
Device Catalogue NumberAR-8967D
Device Lot Number47322007
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1